# SDR ASAA0380094

- Difficulty date: January 21, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR09530057025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, AFT LOWER FLANGE FRAME CORRODED AT FS 1231. REPLACED DAMAGED SECTION OF FRAME PER SRM 53-03.  (M)
